On 3-semigroups and 3-groups polynomial-derived from integral domains.
Semigroup forum, Tome 32 (1985), pp. 61-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1985__32_134767,
author = {K. Glazek and B. Gleichgewicht},
title = {On 3-semigroups and 3-groups polynomial-derived from integral domains.},
journal = {Semigroup forum},
pages = {61--70},
year = {1985},
volume = {32},
zbl = {0564.20049},
url = {http://geodesic.mathdoc.fr/item/SF_1985__32_134767/}
}
K. Glazek; B. Gleichgewicht. On 3-semigroups and 3-groups polynomial-derived from integral domains.. Semigroup forum, Tome 32 (1985), pp. 61-70. http://geodesic.mathdoc.fr/item/SF_1985__32_134767/